Derivations of the (2, n, 1)-nilpotent Lie Algebra

Risultato della ricerca: Article

Abstract

In this paper, we study derivations of the (2, n, 1)-nilpotent Lie Algebra
Lingua originaleEnglish
pagine (da-a)1-4
Numero di pagine4
RivistaJournal of Mathematical Sciences
Volume218
Stato di pubblicazionePublished - 2016

Fingerprint

Nilpotent Lie Algebra
Algebra

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Applied Mathematics
  • Mathematics(all)

Cita questo

@article{5c646dc2a0de46e0ae4b59a7f2ef8f9f,
title = "Derivations of the (2, n, 1)-nilpotent Lie Algebra",
abstract = "In this paper, we study derivations of the (2, n, 1)-nilpotent Lie Algebra",
author = "Claudio Bartolone and Giovanni Falcone and {Di Bartolo}, Alfonso",
year = "2016",
language = "English",
volume = "218",
pages = "1--4",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",

}

TY - JOUR

T1 - Derivations of the (2, n, 1)-nilpotent Lie Algebra

AU - Bartolone, Claudio

AU - Falcone, Giovanni

AU - Di Bartolo, Alfonso

PY - 2016

Y1 - 2016

N2 - In this paper, we study derivations of the (2, n, 1)-nilpotent Lie Algebra

AB - In this paper, we study derivations of the (2, n, 1)-nilpotent Lie Algebra

UR - http://hdl.handle.net/10447/202165

UR - http://link.springer.com/article/10.1007/s10958-016-3054-0

M3 - Article

VL - 218

SP - 1

EP - 4

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

ER -